# SDR TWRA96174

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND U/D CREW DOOR EXIT SIGN EVAC (E) LIGHT OUT.  RELAMPED EXIT SIGN (E).  OPS CHECK OK PER MM 33-51-00.  (M)
